# SDR C2XA08IA200

- Difficulty date: August 28, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 15,651 hours, 13,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICT FLIGHT 2327 DURING PREFLIGHT INSPECTION THE CREW REPORTED THE FORWARD HALF OF THE OVERHEAD EMERGENCY LIGHT TO BE INOPERATIVE.  MX PERFORMED A SYSTEM RESET.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
